Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 970316, 7 pages
Research Article

On a System of Difference Equations

1Department of Mathematics, Faculty of Science, Selcuk University, 42075 Konya, Turkey
2Mathematics Department, Ahmet Kelesoglu Education Faculty, N. Erbakan University, Meram Yeni Yol, 42090 Konya, Turkey

Received 25 December 2012; Accepted 3 February 2013

Academic Editor: Ibrahim Yalcinkaya

Copyright © 2013 Ozan Özkan and Abdullah Selçuk Kurbanli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ozan Özkan and Abdullah Selçuk Kurbanli, “On a System of Difference Equations,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 970316, 7 pages, 2013. doi:10.1155/2013/970316